# SDR DALA2018032201866

- Difficulty date: March 19, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SPLICE CONNECTION ON FR 68 BTW STR 23L TO STR 24L IN PASSENGER CABIN. REPLACED NEW SPLICE CONNECTION ON FR 68 BTW STRINGER 23L TO STRINGER 24L IN PASSENGER CABIN AS PER SRM 51-72-11 AND DRAWING D53474250.
